Shintani descent and perfect isometries for blocks of finite general linear groups

Radha Kessar

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)493-501
Number of pages8
JournalJournal of Algebra
Volume276
Issue number2
DOIs
Publication statusPublished - 2004

Cite this

Shintani descent and perfect isometries for blocks of finite general linear groups. / Kessar, Radha.

In: Journal of Algebra, Vol. 276, No. 2, 2004, p. 493-501.

Research output: Contribution to journalArticle

@article{a54324696fb449ed92519d4723be3763,
title = "Shintani descent and perfect isometries for blocks of finite general linear groups",
author = "Radha Kessar",
year = "2004",
doi = "10.1016/j.jalgebra.2004.02.013",
language = "English",
volume = "276",
pages = "493--501",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Shintani descent and perfect isometries for blocks of finite general linear groups

AU - Kessar, Radha

PY - 2004

Y1 - 2004

U2 - 10.1016/j.jalgebra.2004.02.013

DO - 10.1016/j.jalgebra.2004.02.013

M3 - Article

VL - 276

SP - 493

EP - 501

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -